# SDR UALA2012111606611

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM,  BS 1161 BL 0 - LBL 6 CORRODED.  REMOVED CORROSION, MATERIAL LOSS EXCEEDED SRM 53-00-51 FIG 101 SH 4 DET III LIMITS.  REMOVED DAMAGED AREA OF TEE.  ACCOMPLISHED HFEC OF CUTOUT & OPEN HOLE, NO DEFECTS NOTED.  FABRICATED & INSTALLED EXTRUSION REPAIR FROM LBL 17 TO RBL 26 IAW ECRA5310-05536 REPAIR 2.
